# SDR 96ZZZX6024

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N153JP
- Make and model: Cessna 500CESSNA
- Aircraft serial: 500153
- System (JASC): 2721 · Rudder Tab Control System
- Part: Tab Rod
- Part number: 556544067
- Condition: Corroded
- Location: Rud Trim
- Part time: 5,617 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER TRIM TAB ACTUATOR ROD CORRODED THROUGH DUE TO CORROSION.  TUBE IS HOLLOW AND MAY HAVE CORRODED FROM THE INSIDE OUT.  FOUND DURING LUBE REQUIREMENT OF PHASE 1 THROUGH 4 AIRFRAME INSPECTION.  REPLACED WITH NEW PART.  CLOSE INSPECTION OF THIS AREA SUGGESTED.
